Skip to Content

Do narcotics make you itch?

Question is Closed
Report Favorite

Answers (2)

Anonymous

21 Sep 2010

When i first started narcotics i itched but after a while it eventually went away.

Votes: +0

21 Sep 2010

Alot of narcotics have itching as a side effect but itching can also be from a allergy to the drug. If you have hives or a rash also call your doctor immediately it could signal an allergy response. Hope this info helps some. Marjorie zych

Votes: +2

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

REFILLS? on Narcotics such as LORTAB?

Hey guys, Over the past year I have been taking I'll different medications for a bunion surgery that took place a little over a year ago, I ...

1 answer 23 Aug 2009

What if econozole makes jock itch worse?

my jock itch continues to come back, almost unprovoked. the first time i used it it seemed to do the trick. but it now seems to make it worse.

1 answer 15 Nov 2009

Where do I go to get off of prescription drugs I have been on for years?

am 64 yoa and need to withdraw from prescribed narcotics as soon as possible. Currently i am homeless.am in Austin,Tx. my son wont let me see my ...

1 answer 11 Jun 2010

I have to Stop Pain Medication?

I have dealt with severe pain for a disorder I have for many years. In 2008 I started narcotics and have slowly but steadly progressed on them. ...

2 answers 16 Oct 2010

Pruritus - Does anyone else suffer from neuropathic scalp itch, and did you find anything that?

... works?? I've tried Amitryptaline and Gabapentin with no effect; now taking Dulexotine which works better but the itch is still distracting ...

1 answer 30 Oct 2015